# SDR DALA2022012700565

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 78,153 hours, 10,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 UNABLE TO DISARM SLIDE AT 1LEFT. CORRECTIVE ACTION: PERFORMED OP CHECK PER A330 AMM 52-10. FAULT COULD NOT BE DUPLICATED. LUBED GIRT BAR. CHKS NML. (8560916)
